In the NHL a good player can send a puck into the 80-90mph range, with a few extraordinary players being able to crack 100 mph. During a game, the average passing speed of the puck from player to player is around 30 to 60 mph, variable due to distance and the opposing players in the way. It is the slap shot that the above statement mentions about regarding speed.
Hi, Unfortunately some women do continue to experience pregnancy symptoms after coming off contraceptives a lot longer than others. But all unusual symptoms after stopping/starting contraceptives need to be reported to your doctor. Most side effects should stop around 4-6 months after stopping contraceptives in usual cases but in most cases symptoms disperse within 3-4 months. See your doctor and rule out pregnancy and also have your hormones checked.
The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.
I'm not sure about your nipples being sore but Depo provera is probably one of the worst birth controls to take. It is very effective, and in fact too effective. Studies have shown that after stopping Depo Provera, you can go for up to 5 years without having another period. So if you ever plan on being pregnant eventually, this is not the birth control to take. I highly recomend seeing your OBGYN and talking to them about the situation.
--Hi, i had my first and last shot on may 2008, and it was my last one because of the horrible side effects: crazy mood swings, irregular spotting, etc. Recently like..3 days ago I've been having really sore breasts and nipples! the nipples were the ones to throw me off because i never experienced anything like this before! It doesn't feel like how it used to. I was scared i was pregnant also, but i read that sore nipples are a side effect of coming off depo provera. Do you still have sore nipples??
-Hello, today is June 11th and i got my depo shot April 26th. I also didnt not get a period yet, not even a sign of spotting. I called my doctor and she said it could have worked faster than usual and stopped my period all together. some people get spotting other don't, that's also what my bfs doctor said. i took a pregnancy test and both came back negative. i am going to take one in a week just to make sure. My nipples hurt right now, have for thr past few days. ive also had minor cramps. this usually happened when i was getting my period before my depo shot. this is mt first injection.
its your body growing immune to it ,its getting used to it being there
It depends on your body. Not everyone reacts the same way to the same pill and sometimes you have a try a pill or two to see which one works for you. So, there is no true answer for you in this.
yes you can get preganant after you only get 1 shot the shot doesnt means that pregnancy cant occur it can the chances are just very slim that you are not really likely to get pregnant while you are on the depo provera shot!!
i had been on the depo shot for three years and became pregnant and didnt no cause you don't have a period on the shot. so i went for my next shot and found i was 3 months pregnant. my daughter was born premature at 32 weeks and only weighed 2lb11oz. so i belive if your meant to hav a child at a certain time you will no matter what birth control your on, it will happen when its supposed to...
Irregular bleeding after coming off the depo shot is common as your system is getting used to the loss of the hormones in your system. Bleeding after intercourse is usually a sign of infection. You may need to see your doctor about that. I HAD IRREGULAR BLEEDING FOR SIX MONTHS AFTER COMING OFF THE INJECTION, SO YES IT IS NORMAL I KNOW IT CAN BE VERY FRUSTRATING BUT SOME PEOPLE DONT EVEN GET A PERIOD FOR MONTHS, SO ITS A GOOD SIGN THAT YOUR BODY IS TRYING TO GET ITS NORMAL CYCLE BACK ,AS FOR BLEEDING AFTER INTERCOURSE I HAD THAT AS WELL IT MAY BE A INFECTION THATS TRUE BUT FOR ME IT WAS JUST THE WASTE FROM MY BODY, I DONT THINK YOU SHOUD WORRIE BUT THESE THINGS ARE ALWAYS BEST CHHEKED OUT IF ONLY FOR YOUR PIECE OF MIND BEST OF LUCK XXX I was on depo for about 3 years, when I started having irregular bleeding after sex I got off it, even though I didnt have an infection...it just didnt seem healthy, and I took it as a sign from my body that it was time to stop.
Usually takes up to 10-12 months. that's what the nurse told me.
No, it's not true. You are not extra fertile after the shot, pill, or patch wears off.
It has been said that you can pretty much instantly lose your periods while other women had their period for up to a year of being on the shot. I'm on month two and no longer have my periods. It has been said that you can pretty much instantly lose your periods while other women had their period for up to a year of being on the shot. I'm on month two and no longer have my periods.
I just got my shot yesterday, its my first shot, and im terrified of needles, im 15 years old, when I asked my doctor how long my cheek would be sore lol she told me 2-3 days but my pain has already subsided for the most part
Depo Provera is meant to prevent pregnancy. When you stop, you don't have pregnancy protection. There is no special "fertility boost" immediately after stopping depo provera.
Depo takes about 12 months to leave your system. Everyone womans body is diffrent from the shom. Some women get their periods throughout taking the shot, some just bleed a little and some just dont get their period at all. But it can take up to a year to get your period after coming off the shot. I know this because I just got my period today for the first time after being off the shot for 5 months. I started worrying about it and I went to see my doctor and she said it was completley normal. And just because you get your period does not always mean your obvulating either. Your body takes a couple more months after your first period to get back on track.
A woman who stops Depo Provera may get a period immediately after stopping, or it may take up to 18 months. The average is 11 months. Take a pregnancy test if you may be at risk for pregnancy.
if you are talking about menstrual blood then yes. They aren't clots thought, they are the lining of your uterus, which is perfectly normal. If they get too heavy, you might consider a trip to the doctor just to check it out.
Antibiotics do not affect Depo Provera, and will not help depo get out of your body faster.
For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time
Dont Think So!!!(but would be nice) That would be called getting your girl Spayed! If that isn't what you would like to do, then you just have to be a responsible owner and keep your girl confined for the WHOLE 3 weeks she is in.
Although there is an abortion shot they can get if, you saw her tied with another dog a vet could give a shot, kinda like our morning after pill. But it is not as safe. If you are looking to breed the dog later the abortion shot is not recommeded.
It's a great Idea, but there is not one yet!
Hope that answers you question :) firstname.lastname@example.org
Some women have breakthrough bleeding only for a week or two; for others it lasts months. After the first year of use, you're likely to have no bleeding at all.
There is no upper or lower weight limit for Depo Provera effectiveness.
Only the antibiotics with an effect on hormon metabolism will have a significant interaction with Depo shot. This means : some HIV drugs, Rifampin (some tuberculosis drugs). But none of the "common" antibiotics (e.g. amoxicillin, penicillin, cipro/moxi/levofloxacin, azithro/clarithromycin, etc..) will affect birth control of Depo shots.
if you are talking about depo-its not too effective. i know several pepole-including myself-who got pregnant while taking it